# SDR AALA20140425010

- Difficulty date: April 25, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N975TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53625
- Aircraft time: 42,878 hours, 20,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT FITTING BELOW NR 4 SEAT TRACK AT STATION 886 IS CRACKED AT LOWER END.  REMOVED SUPPORT & INSTALLED NEW SUPPORT FITTING IAW AARD 51-00-05-1.
